Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 135149, 7 pages
http://dx.doi.org/10.1155/2013/135149
Research Article

Piecewise-Smooth Support Vector Machine for Classification

School of Automation, Xi'an University of Posts and Telecommunications, Xi'an 710121, China

Received 18 November 2012; Revised 12 March 2013; Accepted 13 March 2013

Academic Editor: Jun Zhao

Copyright © 2013 Qing Wu and Wenqing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Wu and Wenqing Wang, “Piecewise-Smooth Support Vector Machine for Classification,” Mathematical Problems in Engineering, vol. 2013, Article ID 135149, 7 pages, 2013. https://doi.org/10.1155/2013/135149.